# SDR SWAA2024121660106

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS773 RBL20 WL157.<[01] UPDATED MEASUREMENTS;[02] REMOVED AND REPLACED THE WEB (INTERCOSTAL) AT ACB BETWEEN BS.767 - BS.787 RBL.20 WL.157 IAW B-737-700 SRM 51-40-02 DWG#146A0081 REV: - AND DWG#146A8123 REV:;[03] UPDATE ACTION CORRECTIVE: REMOVED AND REPLACED THE WEB (INTERCOSTAL) AT ACB BETWEEN BS.767 - BS.787 RBL.20 WL.157 IAW B-737-700 SRM 51-40-02 DWG#146A0081 REV: - AND DWG#146A8123 REV: -;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
